Anonymous #1
#1
Report Thread starter 4 days ago
#1
I took norethisterone from Wednesday morning to Friday evening to try and prevent my period from coming on Thursday. I started, however, getting weird period pains on Wednesday morning before I'd taken the first pill, and I thought that they'd settle down once the pill had kicked in. Unfortunately, they continued. I've taken norethisterone once before and it never had this effect, so I was confused but assumed everything was probably fine. I had mild to moderate pains the whole time I was taking them and then moderate pains on Saturday and all of today (Sunday). The last time, it took about 24 hours for my period to kick in after I'd finished taking the pill (and I'd been taking it for much longer) but this time my period still hasn't come despite it now being 48+ hours and all the unusual cramping. Should I be concerned or is this fairly standard?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How many universities have you heard back from?

0 (63)
15.63%
1 (50)
12.41%
2 (53)
13.15%
3 (80)
19.85%
4 (83)
20.6%
5 (74)
18.36%

Watched Threads

View All